# SDR DALA13006020953

- Difficulty date: February 5, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,482 hours, 45,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 16D AND SEAT 34D IN THE CABIN, WERE INOPERATIVE.  MX FOUND A LOOSE PIN IN THE CONNECTOR, A NEW CONNECTOR WAS SPLICED IN, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
